Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are chills, weakness, headache and breathlessness common after a Rocefin shot?

HI my mom went to the doctor today for a check up on a brown recluse bite from 2 months ago , she was in the hospital for a week over it about 6 weeks ago stayed 5 days . So the doctor said because it s still draining she needed a rocefin shot ever since 2 hours after the shot she started feeling old ,tired ,weak and hard to breath if she gets up out of bed,now then 3 hours after she had to go to bed and now she is freezing had a electric blanket on,house coat and 2blankets and has headache and feels like the flu . Are these side affects or a reaction what do we do please help !!!!!!
Wed, 3 Jul 2019
Report Abuse
  Anonymous's Response
's  Response
Hello,

I think your mother has a sign of an allergic reaction so you have to call your doctor immediately or to go to the emergency room. Your mother needs adrenaline antihistamine to use as soon as possible and not to use anymore Ceftriaxone.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Blerina Pasho, General & Family Physician
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

for a week am feeling like little weak, in the afternoon i feel chillness, like a very mild fever, pain in right upper back, and some times mild...